# SDR 2000ZZZX89

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF B-CHECK WORK CARD 0617, DISCOVERED WHEN THE EMERGENCY LIGHTS WERE SELECTED TO THE ON POSITION, THE AFT EMERGENCY LIGHTS ABOVE THE TALL CONE SLIDE DID NOT ILLUMINATE.  TROUBLESHOOTING PROCEDURES DETERMINED THE BATTERY POWER SUPPLY  WAS AT FAULT.  THE POWER SUPPLY  WAS REPLACED AND THE SYSTEM WAS OPERATIONAL CHECKED IAW DC-9 MM 33-53-0 AND FOUND TO BE OK FOR SERVICE.  (X)
